Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had miscarriage, now periods started early, heavy flow

I had miscarriage last 2 months but I did not go to the hospital as I was only a month pregnant, then I had only 3 days menstruation period last months, and now I am worried as I started 1 week early and the first 3 days were light but my 4th day until 7th day today it s too heavy and its not normal anymore as I am having 3 pads a day.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
slight disturbance in menstrual pattern is common after abortion but what you are experiencing is a little bothersome issue.
in my opinion i think you should get a pelvic ultrasonography done and see for any adenexal mass and also endometrial lining of uterus.
in case there is no abnormality in ultrasound then visit your gynecologist as she might like to put you on some hematinics and hormones for regularisation of menstrual pattern.
In case you have any other question you can consult me on health care magic.
Dr Manisha Jain
take care and wish you all the best.
Answered: Mon, 5 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor